# SDR SWAA2021082498143

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 400 STR 26L AFT FACE FWD CARGO COMPARTMENT ; 2021-348866 / [01] TOOL USED: DIGITAL CALIPER P/N: 700-113-10 S/N: 0016656 DUE DATE: 11-MAY-22; [02] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS 400 STR 26L AFT FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 142A7505 SHEET 2 REV:B P/N USED: 143A7502U155; [03] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS 400 STR 26L AFT FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 142A7505 SHEET 2 REV:B P/N USED: 143A7502U155 AND P.O. #2021-131913; [04] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS 400 STR 26L AFT FACE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 142A7505 SHEET 2 REV:B P/N USED: 143A7502U155 AND P.O. #2021-131913 RII
